Bulletin of the Belgian Mathematical Society - Simon Stevin

Fixed point properties for semigroups of non-expansive mappings in conjugate Banach spaces

Khadime Salame

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study common fixed point properties of non-linear actions of semi-topological semigroups on non-void weak* compact convex sets in dual Banach spaces. Among other things, we derive from our main result Theorem 1, the existence of a common fixed point property for semigroups of non-expansive mappings acting on non-empty weakly compact convex sets, generalizing a result of Hsu [13], Mitchell [25].

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 23, Number 4 (2016), 529-544.

Dates
First available in Project Euclid: 6 December 2016

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1480993585

Digital Object Identifier
doi:10.36045/bbms/1480993585

Mathematical Reviews number (MathSciNet)
MR3579666

Zentralblatt MATH identifier
06684730

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Keywords
amenable semigroups asymptotic normal structure fixed point properties left reversible semigroups non-expansive mappings normal structure

Citation

Salame, Khadime. Fixed point properties for semigroups of non-expansive mappings in conjugate Banach spaces. Bull. Belg. Math. Soc. Simon Stevin 23 (2016), no. 4, 529--544. doi:10.36045/bbms/1480993585. https://projecteuclid.org/euclid.bbms/1480993585


Export citation